Kodai Mathematical Journal

On properties of meromorphic solutions for some difference equations

Zong-Xuan Chen

Full-text: Open access

Abstract

In this paper, we investigate properties of finite order transcendental meromorphic solutions and rational solutions of difference Painlevé I and II equations.

Article information

Source
Kodai Math. J., Volume 34, Number 2 (2011), 244-256.

Dates
First available in Project Euclid: 5 July 2011

Permanent link to this document
https://projecteuclid.org/euclid.kmj/1309829548

Digital Object Identifier
doi:10.2996/kmj/1309829548

Mathematical Reviews number (MathSciNet)
MR2811642

Zentralblatt MATH identifier
1246.30058

Citation

Chen, Zong-Xuan. On properties of meromorphic solutions for some difference equations. Kodai Math. J. 34 (2011), no. 2, 244--256. doi:10.2996/kmj/1309829548. https://projecteuclid.org/euclid.kmj/1309829548


Export citation